Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 287865, 24 pages
http://dx.doi.org/10.1155/2012/287865
Research Article

A Justification of Two-Dimensional Nonlinear Viscoelastic Shells Model

School of Mathematical Sciences, Qufu Normal University, Qufu 273165, China

Received 19 October 2011; Accepted 23 November 2011

Academic Editor: Wing-Sum Cheung

Copyright © 2012 Fushan Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fushan Li, “A Justification of Two-Dimensional Nonlinear Viscoelastic Shells Model,” Abstract and Applied Analysis, vol. 2012, Article ID 287865, 24 pages, 2012. https://doi.org/10.1155/2012/287865.